# SDR UALA2011122107035

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 45,518 hours, 5,557 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 3930007102
- Part serial: 198
- Condition: Failed
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS PRIMARY FAIL PRIMARY (HYDRAULIC) SLAT DRIVE FAILURE.  SLATS OPERATING IN SECONDARY (ELECTRICAL) MODE.  CAUTION MSG01- LATCHED DESCENT MODE DEPENDENT; SLATS MOVE WITHOUT COMMAND. DB- FSEU 1 MSG02- LATCHED DESCENT MODE DEPENDENT; SLATS MOVE WITHOUT COMMAND. MSG-2721021 LATCHD DC MODE. MSG-2721021 LATCHD DC MODE.  REPLACED SLAT PRIMARY CONTROL VLV WHICH IS BORROWED FROM S-CO PER MM.  OPS CHECKED OKAY.
